About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 367506, 8 pages
http://dx.doi.org/10.1155/2013/367506
Research Article

Adaptive - Synchronization of Fractional-Order Chaotic Systems with Nonidentical Structures

School of Mathematic and Statistics, Tianshui Normal University, Tianshui 741001, China

Received 27 July 2013; Accepted 17 August 2013

Academic Editor: Massimiliano Ferrara

Copyright © 2013 Li-xin Yang and Wan-sheng He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Li-xin Yang and Wan-sheng He, “Adaptive - Synchronization of Fractional-Order Chaotic Systems with Nonidentical Structures,” Abstract and Applied Analysis, vol. 2013, Article ID 367506, 8 pages, 2013. doi:10.1155/2013/367506